# SDR USAA000528

- Difficulty date: April 5, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, BS 710-717, BBL 0, WL 203.  INSTALLED DOUBLER PER SRM 51-70-13.  (M)
